# SDR SIMA20240501002

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 24,084 hours, 21,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AND LOW POWER SETTING WE SMELLED A MUSKY SMELL IN COCKPIT A/C HAD COMP WASH YESTERDAY. GROUND RAN ENGINES , IAW EMB MTX WORK CARD EA72-00-00-014 NO ODORS DETECTED
